Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Side effects of zentel

i have taken zental(albendazole suspension 10 ml. ) some minutes before but now it started iching in my skin. i am worried if anything went wrong like drug reaction. i want to know to know if anything happens like swelling or other reaction symptom , Can i take avil 25 mg to reduce those effects?
Asked On : Sat, 23 Jan 2010
Answers:  2 Views:  1643
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
If it is itching and associated Erythematous patches on body then take Avil -25mg three times day.Alternatve non-sedative -cetrizine-10mg once day.If symptom will be worsening then contact physician.otherwise , rash will disappear slowly.
Answered: Tue, 3 May 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

take avil 50 mg to reduce the itching. it may be drug reaction or it may be because of the worms diying in the stomach. what ever it is you take avil and if the iutch doesent stop visit ER

Answered: Sat, 23 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor